CaltechAUTHORS
  A Caltech Library Service

Semiclassical quantization of multidimensional systems

Ramaswamy, Ramakrishna and Siders, P. and Marcus, R. A. (1980) Semiclassical quantization of multidimensional systems. Journal of Chemical Physics, 73 (10). pp. 5400-5401. ISSN 0021-9606. http://resolver.caltech.edu/CaltechAUTHORS:RAMjcp80

[img]
Preview
PDF - Published Version
See Usage Policy.

156Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:RAMjcp80

Abstract

Low order classical perturbation theory is used to obtain semiclassical eigenvalues for a system of three anharmonically coupled oscillators. The results in the low energy region studied here agree well with the "exact" quantum values. The latter had been calculated by matrix diagonalization using a large basis set.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1063/1.439939DOIUNSPECIFIED
http://link.aip.org/link/?JCPSA6/73/5400/1PublisherUNSPECIFIED
Additional Information:Copyright © 1980 American Institute of Physics. Received 19 June 1980; accepted 5 August 1980. We are pleased to acknowledge the support of the National Science Foundation. Arthur Amos Noyes Laboratory of Chemical Physics, Contribution No. 6254.
Funders:
Funding AgencyGrant Number
National Science FoundationUNSPECIFIED
Subject Keywords:EIGENVALUES, SEMICLASSICAL APPROXIMATION, QUANTUM MECHANICS, PERTURBATION THEORY
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Arthur Amos Noyes Laboratory of Chemical Physics6254
Record Number:CaltechAUTHORS:RAMjcp80
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:RAMjcp80
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:11292
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:29 Jul 2008 20:34
Last Modified:26 Dec 2012 10:11

Repository Staff Only: item control page